Results 1 to 2 of 2
Like Tree1Likes
  • 1 Post By < <Samson> >

Thread: Dangers of long term ai/aromasin use?

  1. #1
    Bigbadwolf250 is offline Associate Member
    Join Date
    Apr 2018
    Posts
    238

    Dangers of long term ai/aromasin use?

    So currently on 180 mgs test c for my cruise. Been taking 6.25 mg aromasin 3x a week. Keeps my test levels ar 1100 and e2 at 29. Without it I hold water and get puffy nips.

    Bf is low and diet is in check. Just wondering what the dangers are of running an ai for long term. I've been using it for almost 8 months now. What harm am I doing to my body?

    I plan on dropping test to 150mg and trying to get off the ai. How should I go about that? Slowly taper my ai dosage or come off cold turkey?

    Any help would be greatly appreciated.

  2. #2
    < <Samson> >'s Avatar
    < <Samson> > is online now Neurologically Intact
    Join Date
    Feb 2012
    Location
    AZ Side
    Posts
    12,167
    Blog Entries
    2
    None that I know of

    Aromasin /Extane is one of the best/mildest Aliís

    I was on it for years


    Decided to come off when I dropped my test dose. Now I run my estro into the 80-90ís & I feel way better - what effects will it have on body long term, I have no clue - I run 80-90ís on my e2 while on 150-200mg of test weekly. On Exemastane of about 12.5mg every 3rd day it kept my e2 at about 30 - but, I felt sluggish af & my libido was nothing compared to now
    956Vette likes this.

Thread Information

Users Browsing this Thread

There are currently 1 users browsing this thread. (0 members and 1 guests)

Posting Permissions

  • You may not post new threads
  • You may not post replies
  • You may not post attachments
  • You may not edit your posts
  •